Weiming Feng ; Heng Guo ; Mark Jerrum ; Jiaheng Wang - A simple polynomial-time approximation algorithm for the total variation distance between two product distributions

theoretics:10534 - TheoretiCS, June 15, 2023, Volume 2 - https://doi.org/10.46298/theoretics.23.7
A simple polynomial-time approximation algorithm for the total variation distance between two product distributionsArticle

Authors: Weiming Feng ; Heng Guo ; Mark Jerrum ; Jiaheng Wang ORCID

    We give a simple polynomial-time approximation algorithm for the total variation distance between two product distributions.


    Volume: Volume 2
    Published on: June 15, 2023
    Accepted on: May 15, 2023
    Submitted on: December 22, 2022
    Keywords: Computer Science - Data Structures and Algorithms,Statistics - Methodology,68W20,F.2.0,G.3
    Funding:
      Source : OpenAIRE Graph
    • New Approaches to Counting and Sampling; Funder: European Commission; Code: 947778
    • Sampling in Hereditary Classes; Funder: UK Research and Innovation; Code: EP/S016694/1

    Consultation statistics

    This page has been seen 369 times.
    This article's PDF has been downloaded 211 times.